# SDR 2001UALA02015

- Difficulty date: September 7, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N603UA
- Make and model: Boeing 767222
- Aircraft serial: 21864
- Aircraft time: 65,865 hours, 17,736 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY STATION 1351-1373 STRINGER 37L-39L FUSELAGE SKIN CORRODED.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED AND INSTALLED DOUBLER REPAIR.
